Jayce R. Getz, Associate Professor

Jayce R. Getz

Automorphic representations and arithmetic geometry.

Office Location:  120 Science Drive, Durham, NC 27708
Office Phone:  (919) 660-2800
Email Address: send me a message
Web Page:  https://sites.duke.edu/jgetz/

Teaching (Fall 2021):

Teaching (Spring 2022):

Office Hours:

Please email me for office hours.

Ph.D.University of Wisconsin - Madison2007
MSUniversity of Wisconsin at Madison2006
M.A.University of Wisconsin - Madison2006
A.B. Harvard University2004

Number Theory
Research Interests: Number theory

Automorphic representations and arithmetic geometry.

Areas of Interest:

Limits of trace formulae
Relative trace formulae
Shimura varieties


Algebraic cycles • arithmetic geometry • automorphic representations • number theory • Number theory • Shimura varieties • Trace formulas

Current Ph.D. Students  

Postdocs Mentored

Undergraduate Research Supervised

Recent Publications

  1. Getz, JR; Liu, B, A refined Poisson summation formula for certain Braverman-Kazhdan spaces, Science China Mathematics, vol. 64 no. 6 (June, 2021), pp. 1127-1156 [doi]  [abs]
  2. Getz, JR, A summation formula for the Rankin-Selberg monoid and a nonabelian trace formula, American Journal of Mathematics, vol. 142 no. 5 (October, 2020), pp. 1371-1407 [doi]  [abs]
  3. Getz, JR; Liu, B, A summation formula for triples of quadratic spaces, Advances in Mathematics, vol. 347 (April, 2019), pp. 150-191 [doi]  [abs]
  4. Getz, JR, Secondary terms in asymptotics for the number of zeros of quadratic forms over number fields, Journal of the London Mathematical Society, vol. 98 no. 2 (October, 2018), pp. 275-305, WILEY [doi]  [abs]
  5. Getz, JR, Nonabelian fourier transforms for spherical representations, Pacific Journal of Mathematics, vol. 294 no. 2 (January, 2018), pp. 351-373, Mathematical Sciences Publishers [doi]  [abs]
Recent Grant Support

Conferences Organized